# SDR UIEA2015061300307

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 78,373 hours, 21,767 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING, STAB TRIM DURING TAKEOFF.  REJECTED TAKEOFF AT 20 KTS, STAB TRIM SET AT 2.25, NO ADVERSE BRAKING.  TROUBLE SHOT IAW FIM 27-48 FAULT TREE 806 & FIM 27-48 FAULT TREE 809, NO DEFECTS NOTED AT THIS TIME.
